Sur les espaces métriques linéaires (I)

S. Mazur; W. Orlicz

Studia Mathematica (1948)

  • Volume: 10, Issue: 1, page 184-208
  • ISSN: 0039-3223

How to cite

top

Mazur, S., and Orlicz, W.. "Sur les espaces métriques linéaires (I)." Studia Mathematica 10.1 (1948): 184-208. <http://eudml.org/doc/216083>.

@article{Mazur1948,
author = {Mazur, S., Orlicz, W.},
journal = {Studia Mathematica},
keywords = {Functional analysis},
language = {fre},
number = {1},
pages = {184-208},
title = {Sur les espaces métriques linéaires (I)},
url = {http://eudml.org/doc/216083},
volume = {10},
year = {1948},
}

TY - JOUR
AU - Mazur, S.
AU - Orlicz, W.
TI - Sur les espaces métriques linéaires (I)
JO - Studia Mathematica
PY - 1948
VL - 10
IS - 1
SP - 184
EP - 208
LA - fre
KW - Functional analysis
UR - http://eudml.org/doc/216083
ER -

NotesEmbed ?

top

You must be logged in to post comments.